Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Extreme weight gain, stomach bloating, fat deposits on stomach, passing stools after every meal. Cure?

hi, i eat brakfast, lunch and dinr in small proportions bcz i had gained a lot of weight in d fast few years. lately i see my stomach seems to be more hard, as if the fats have gone solid there. my other body parts do not accumulate fats. and i have to have to pass stool after every meal in the last one week. its a nuisance. please help and advise
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello moumitaec09,

What you perceive as hard, fatty stomach may be bloating of abdomen which along with frequent stools point out to Irritable Bowel Syndrome(IBS)- a functional bowel disorder with no Organic cause but your symptom of extreme gain in weight points against IBS. You have not mentioned here about your Age, Sex, duration of symptoms precisely which have diagnostic implications. First you have to get yourself examined by a Doctor regarding your signs and symptoms for further evaluation... Take Care.

Dr. Parthipan
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor